# SDR DALA2019030101329

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,124 hours, 62,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON INTERNAL DOUBLER AT LOWER AFT CORNER OF FORWARD CARGO DOOR JAMB. PERMANENT REPAIR SECTION I WAS PERFORMED AT LOWER AFT CORNER OF FORWARD CARGO DOOR JAMB PER ER/A 575828-14AD REV. ORIGINAL AND ETI-88-19-016 REV.4. REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER. DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. AND WILL BE MONITORING UNDER LOG PAGE #0962938 (LP0964394)
